# SDR 95FDEA01404

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66118096
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION PER EO 7-5310-7-2354, NOTED CRACK INDICATION IN LOWER HOLE STR 28L BS 1166.  FURTHER INSPECTION REVEALED CRACK WAS LIMITED TO STR CLIP ONLY.  REMOVED AND REPLACED STR CLIP REF SRM 51-30-2.
